Szczegóły

Tytuł artykułu

SHAH: Hash Function Based on Irregularly Decimated Chaotic Map

Tytuł czasopisma

International Journal of Electronics and Telecommunications

Rocznik

2018

Wolumin

vol. 64

Numer

No 4

Autorzy

Słowa kluczowe

Hash function ; Chaotic functions ; Shrinking decimation rule ; Pseudo-random number generator

Wydział PAN

Nauki Techniczne

Zakres

457–465

Wydawca

Polish Academy of Sciences Committee of Electronics and Telecommunications

Data

2018.11.15

Typ

Artykuły / Articles

Identyfikator

DOI: 10.24425/123546 ; eISSN 2300-1933 (since 2013) ; ISSN 2081-8491 (until 2012)

Źródło

International Journal of Electronics and Telecommunications; 2018; vol. 64; No 4; 457–465

Polityka Open Access

International Journal of Electronics and Telecommunications is an open access journal with all content available with no charge in full text version.


The journal content is available under the Creative Commons Attribution 4.0 International License (CC BY 4.0) https://creativecommons.org/licenses/by/4.0/.


×